A

  • Akbari, Reza The analysis of a disease-free equilibrium of Hepatitis B model [Volume 03, Issue 2, 2016, Page 1-11]

  • Armandnejad, Ali On multiplicative (strong) linear preservers of majorizations [Volume 03, Issue 2, 2016, Page 91-106]

B

  • Bazm, Sohrab Numerical solution of a class of nonlinear two-dimensional integral equations using Bernoulli polynomials [Volume 03, Issue 1, 2016, Page 37-51]

  • Biswas, Tanmay Some study on the growth properties of entire functions represented by vector valued Dirichlet series in the light of relative Ritt orders [Volume 03, Issue 1, 2016, Page 29-35]

  • Biswas, Tanmay Growth analysis of entire functions of two complex variables [Volume 03, Issue 2, 2016, Page 13-24]

D

  • Daraby, Bayaz Some properties of fuzzy real numbers [Volume 03, Issue 1, 2016, Page 21-27]

  • Darania, Parviz ‎Multistep collocation method for nonlinear delay integral equations [Volume 03, Issue 2, 2016, Page 47-65]

  • Das, Pranab Some study on the growth properties of entire functions represented by vector valued Dirichlet series in the light of relative Ritt orders [Volume 03, Issue 1, 2016, Page 29-35]

  • Datta, Sanjib Some study on the growth properties of entire functions represented by vector valued Dirichlet series in the light of relative Ritt orders [Volume 03, Issue 1, 2016, Page 29-35]

F

  • Foroutannia, Davoud A new sequence space and norm of certain matrix operators on this space [Volume 03, Issue 1, 2016, Page 1-12]

H

  • Hadian Nadoshan, Mohammad Ali On multiplicative (strong) linear preservers of majorizations [Volume 03, Issue 2, 2016, Page 91-106]

  • Haghnejad Azar, Kazem On the topological centers of module actions [Volume 03, Issue 2, 2016, Page 67-74]

  • Heydari, Aghileh The analysis of a disease-free equilibrium of Hepatitis B model [Volume 03, Issue 2, 2016, Page 1-11]

  • Heydari, Ali akbar The analysis of a disease-free equilibrium of Hepatitis B model [Volume 03, Issue 2, 2016, Page 1-11]

J

  • Jafari, Javad Some properties of fuzzy real numbers [Volume 03, Issue 1, 2016, Page 21-27]

K

  • Kamil Jassim, Hassan The approximate solutions of Fredholm integral equations on Cantor sets within local fractional operators [Volume 03, Issue 1, 2016, Page 13-20]

  • Khoddami, Ali Reza On strongly Jordan zero-product preserving maps [Volume 03, Issue 1, 2016, Page 53-61]

  • Kumar, Dinesh On certain fractional calculus operators involving generalized Mittag-Leffler function [Volume 03, Issue 2, 2016, Page 33-45]

  • Kumar Datta, Sanjib Growth analysis of entire functions of two complex variables [Volume 03, Issue 2, 2016, Page 13-24]

R

  • Rahrovi, Samira Parabolic starlike mappings of the unit ball $B^n$ [Volume 03, Issue 1, 2016, Page 63-70]

  • Roopaei, Hadi A new sequence space and norm of certain matrix operators on this space [Volume 03, Issue 1, 2016, Page 1-12]

S

  • Sadeqi, Ildar Menger probabilistic normed space is a category topological vector space [Volume 03, Issue 2, 2016, Page 25-32]

  • Sattari, Mohammad Hossein On $n$-derivations [Volume 03, Issue 2, 2016, Page 107-115]

  • Shahriari, Mohammad Inverse Sturm-Liouville problems with a Spectral Parameter in the Boundary and transmission conditions [Volume 03, Issue 2, 2016, Page 75-89]

V

  • Vahidian Kamyad, Ali The analysis of a disease-free equilibrium of Hepatitis B model [Volume 03, Issue 2, 2016, Page 1-11]

Y

  • Yaqub Azari, Farnaz Menger probabilistic normed space is a category topological vector space [Volume 03, Issue 2, 2016, Page 25-32]